Posted by Freda H. Babinski
on November 12, 2000 at 23:16:55:
In Reply to: Re: The lies behind GWS posted by Donny Richardson on November 12, 2000 at 22:04:10:
: Just read your message moments ago and could not help but feel that it was a letter describing
: my physical condition. I come to the message board quite often in hopes that one day there
: will be some information that will hopefully put an end to this whole Gulf War mess. I can appreciate
: your position because I too am suffering from almost identical symptoms, and have been on
: steroids daily (prednisone) and a chemotherapy medicine (methotrexate) for almost a year. It seemed
: to help at first but as time goes on the symptoms increase and the relief is less effective. I take
: my therapy on Saturday evening and it takes me til Wednesday of the following week before I feel
: like doing any activity. As with you I feel like it might be too late for a total cure, but I only hope
: for some relief in the months and days ahead. I have a new doctor at the Atlanta VA -- he is a
: opthamologist resident from Emory and has no idea about my case. I will see him approximately
: 3 times and then the process will start all over with a new resident. The only real treatment that I have
: received is from my private physicians. Can't help but wonder where you're from and where the hospital
: is that you are attending. It's been a long journey since 1990. I am 46 and have the body of an
: 80 year old man. Thanks for your letter. It lets me know I'm not the only one out there.
: I hope and pray for God's speed in your case and for your family in the days ahead.
: I would just like to hear from more veterans.
Please go to new Message Board to read. I've posted it there. Thanks!